# SDR AWXA200200922

- Difficulty date: September 11, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 2" CRACK WAS FOUND ON WEB AT RIVET HOLE BS 178, WL 234, LBL 9. MAINTENANCE BLENDED OUT DAMAGE AT BS 178, WL 234, LBL 9, AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, FIG. 209, PG. 265-269.
